# SDR HNAA2025030500122

- Difficulty date: January 13, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F020018 RH WING L/E #1 HAS DENT APROX 50 INCHES FROM INBD EDGE.  INSTALLED REPAIR DOUBLER/ SPLICE PLATES AND SKIN PATCH ON RH WING LE APPROXIMATELY 50" FROM INBD EDGE IAW EMB 145 SRM 57-40-00 ITEM 2 FIG. 201 AND EO1-57-25-0060
